PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Maximal singular integrals on product homogeneous groups

Volume 222 / 2014

Yong Ding, Shuichi Sato Studia Mathematica 222 (2014), 41-49 MSC: Primary 42B20. DOI: 10.4064/sm222-1-4

Abstract

We prove $L^p$ boundedness for $p\in (1,\infty )$ of maximal singular integral operators with rough kernels on product homogeneous groups under a sharp integrability condition of the kernels.

Authors

  • Yong DingSchool of Mathematical Sciences
    Laboratory of Mathematics
    and Complex Systems (BNU)
    Ministry of Education
    Beijing Normal University
    Beijing 100875, P.R. China
    e-mail
  • Shuichi SatoDepartment of Mathematics
    Faculty of Education
    Kanazawa University
    Kanazawa 920-1192, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image